A 20-year-old male asked:
I am already feeling sleepy while on 5mg seroquel (quetiapine) , not psychologically ,am i normal ? any possible reason as i know lowest dose is 25mg?
1 doctor answer • 2 doctors weighed in
Dr. Matthew Smithanswered
Psychiatry 42 years experience
Sleepy: You are sleepy at 5 mg Seroquel (quetiapine). This is certainly possible. As you know, it is an antipsychotic which is sometimes used for other reasons, including sleep, for someone who is not psychotic. How did you get a fifth of a pill?
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsReviewed >2 years ago
Last updated May 4, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.